# SDR ASAA0510290

- Difficulty date: September 7, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65627686
- Condition: Dented
- Location: Fs 408
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - IN FORWARD CARGO PIT STRINGER 25 LEFT DENTED AT BS 408.  REPLACED STRINGER PER B737-200 SRM 53-10-3.  (M)
